# SDR QXEA0100248

- Difficulty date: March 1, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EMERGENCY EXIT SIGN ABOVE COCKPIT DOOR HAS SEVERAL INOPERATIVE BULBS.  REPLACED LAMP CARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
